Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49231
Title: Система обслуживания GI/M/1 с управляемым доступом
Authors: Минь, Нгуен Туан
Дудин, Александр Николаевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2012
Publisher: Минск: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №3. - С. 135-141
Abstract: Рассматривается система обслуживания GI/M/1 с управляемым доступом, находятся стационарные характеристики и доказывается формула Литтла для этой системы. = Queueing system GI/M/1 with randomized threshold admission control is considered. The stationary distributions of the queue at arrival and arbitrary moments are calculated and the Little’s law is proved.
URI: http://elib.bsu.by/handle/123456789/49231
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2012, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
pages 135-141 Min.pdf366,82 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.